# SDR DALA2021041202110

- Difficulty date: September 9, 2019
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,205 hours, 38,995 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 560974-14AD REV C ISSUED FOR REPAIRS TO LOWER FIXED LE ON VE RTICAL STAB. DTA / DTE IS REQUIRED. ASSOCIATED AA 5530-01048 ADDED FOR AC 9507. ASSOCIATED ER/A 00-560974 ADDED FOR AC 9507. DTE HAS BEEN ACCOMPLISHED. FOLLOW ON INSPECTIONS ARE REQUIRED. SECTION III OF ER/A 560974-14AD REV D AND LOGPAGE 1777434 WILL TRACK THE INSPECTION REQUIREMENTS. THIS LOGPAGE CAN BE CLOSED. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 4. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 11APR21 AND LOG COMMENTS. (LP B#1262616)
